Algebra and Logic

, Volume 41, Issue 6, pp 374–390

Multi-Valued Fields. II

  • Yu. L. Ershov

DOI: 10.1023/A:1021703629535

Cite this article as:
Ershov, Y.L. Algebra and Logic (2002) 41: 374. doi:10.1023/A:1021703629535


The main model-theoretic results on multi-valued fields with near Boolean families of valuation rings obtained in [1, Ch. 4, Sec. 4.6] are generalized along two lines: we weaken the restriction on being absolutely unramified to a condition of being finite for an absolute ramification index, and we combine, through context, Theorems 4.6.2 and 4.6.4 (4.6.3 and 4.6.5).

multi-valued field Boolean family of valuation rings absolute ramification index 

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • Yu. L. Ershov
    • 1
  1. 1.NovosibirskRussia

Personalised recommendations